NONDIFFERENTIABLE NONLINEAR MULTIOBJECTIVE OPTIMIZATION UNDER GENERALIZED TYPE I UNIVEXITY

Full Article - PDF

Published: 2015-12-02

Page: 1-11


HEHUA JIAO *

School of Mathematics and Statistics, Yangtze Normal University, Chongqing 408100, China.

*Author to whom correspondence should be addressed.


Abstract

In this paper, we consider a nondi erentiable nonlinear multiobjective optimization with inequality constraints. We introduce new concepts of α-dI-V-type-I and generalized α-dI-V-type-I univexity in which each component of the objective and constraint functions is directionally di erentiable in its own direction di. Some Karush-Kuhn-Tucker type sucient optimality conditions are established for a feasible point to be an ecient solution. Several Mond-Weir type duality results are also obtained under the assumptions of generalized α-dI-V-type-I univexity. Our results generalize and extend the previously known results in this area.

Keywords: Multiobjective programming;, generalized dI -invexity;, generalized type I univexity;, optimality;, duality.


How to Cite

JIAO, H. (2015). NONDIFFERENTIABLE NONLINEAR MULTIOBJECTIVE OPTIMIZATION UNDER GENERALIZED TYPE I UNIVEXITY. Asian Journal of Mathematics and Computer Research, 10(1), 1–11. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/224

Downloads

Download data is not yet available.